T Nation

Back Acne


#1

ok wo heres the deal. im on d-bol and
everything is going good just wanted to know how the f*** do i get rid of acne on my back??


#2

well, im also on dbol right now... but im clear as jessica albas ass hehe buut from what Ive heard drinking tons of water helps as well as getting a real good pore cleanser and scrubbing... accutane is another extreme option.. Good luck bro


#3

The solution can be quite frustrating if you simply have a strong predisposition to acne...I personally fall into this category, but d/t a 6mo accutane treatment yrs ago, I'm fine...I would suggest tanning and getting yourself some pantothenic acid and supp w/ that...but if it is cystic acne, chances are only accutane will wipe it out completely.

MK


#4

I have had acne on my back since I was 16(not because of aas) I still have it. when summer comes around and I get tan it usually go's away for the most part. so maybe hitting the tanning bed is a good idea! And have a hot girl, pereferably with large breasts scrub your back everyday. It works for me!


#5

Mikekatz,
Could you explain why you suggest the pantothenic acid? I'm wanting to know because I recently came off accutane and my acne has started to come back a little.

Thnx
Carter


#6

carter, the first issue i'd address if I were you is why your acne is already returning...maybe your dose or duration was not sufficient...whatever the case may be, talk to your dermatologist about this, as the whole point of taking accutane is to prevent you from having acne again.

pantothenic acid is vit A...although nowhere near the form/concentration that is included in accutane, and has been shown to ward off mild-moderate cases of acne...I never tried it, but know of people who have had success with it. Good luck with this issue, I've been there, done that, so to speak.

MK


#7

Well, thats the point. But it doesnt always work on the extremity of the case. I had terrible acne the beginning of my soph year in high school. I went on accutane for 6 months. I had clear skin for about a year and a half, and now I get an occasional breakout.

In many cases of accutane users after they come off, they need a topical treatment to help. Some even need another cycle of accutane.

Carter... Try that acid this mike told you about. If that doesnt work, go back to your dermatologist and tell him whats happening. Chances are he/she will prescribe you a cream or something.


#8

Here is a link about Pantothenic Acid and acne. It's actually Vitamin B and works differently than Accutane I believe. Plus it has none of the nasty side effects Accutane can have.

http://gmuntz.tripod.com/b5.html